# SDR ASOA20130304018

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 29,193 hours, 16,138 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 133
- Condition: Faulty
- Location: Brakes
- Part time: 29,008 hours, 16,046 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF BRAKING AUTHORITY BETWEEN 30 AND 10 KTS ON LANDING ROLL.  MX R & R THE BRAKE CONTROL UNIT WITH OPS AND TAXI CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
